- -

Sandwich-type characterization of completely regular spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Sandwich-type characterization of completely regular spaces

Mostrar el registro completo del ítem

Gutiérrez García, J.; Kubiak, T. (2007). Sandwich-type characterization of completely regular spaces. Applied General Topology. 8(2):239-242. doi:10.4995/agt.2007.1887

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83070

Ficheros en el ítem

Metadatos del ítem

Título: Sandwich-type characterization of completely regular spaces
Autor:
Fecha difusión:
Resumen:
[EN] All the higher separation axioms in topology, except for complete regularity, are known to have sandwich-type characterizations. This note provides a characterization of complete regularity in terms of inserting a ...[+]
Palabras clave: Insertion , Sandwich theorem , Insertion theorem , Completely regular space , Lower semicontinuous , Upper semicontinuous , Compact
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1887
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2007.1887
Agradecimientos:
This research was supported by the Ministry of Education and Science of Spain and FEDER under grant MTM2006-14925-C02-02.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem